Treatment And Side Effects Of Leprosy.?

Illustration of Treatment And Side Effects Of Leprosy.?
Illustration: Treatment And Side Effects Of Leprosy.? cdn-prod.medicalnewstoday.com

Hello dekter … I am Adam at the age of 18 I am undergoing leprosy treatment and I want to ask … When leprosy treatment why my legs like weakness and red rashes on my body there are things that start to peel like it’s all signs of whether or not it is starting to heal or that other..

1 Answer:

Good evening, thanks for the question

During the treatment of leprosy, complications can occur, one of which is leprosy reaction. Leprosy reactions are interruptions with acute episodes in the chronic course. Leprosy reaction occurs because the bacteria that causes leprosy begin to react to the drugs consumed.

Leprosy reactions are divided into two types, namely type 1 or reversal reaction and type 2 reaction or erythema nodosum leprosum (ENL). In type 1 reactions characterized by complaints of skin in the form of old skin spots become more inflamed (red), swollen, shiny,
warm, but new patches can also occur. Whereas the type 2 reaction has a picture of redness, soft nodes and tenderness, which usually occurs in the arms and legs.

This side effect is experienced by 25-40% of patients with leprosy and usually often appears at 6 months to one year after treatment begins.

If you experience the above complaints then treatment should not be stopped. Treatment continues and the patient must consult the condition with a doctor. The doctor will generally provide additional treatment to suppress the leprosy reaction for a certain period of time.

Therefore we also recommend that you check with your doctor to get adequate treatment.

That's all, hope you can help
Wassalam.

: by

Related Question

Requirements For The Installation Of A Pen In Patients With Fractures?

Requirements For The Installation Of A Pen In Patients With Fractures?

(1 month ago)

Excuse me, let me introduce myself, Taufiq from Jogja.rnMy mother was hit by a car and her leg was broken at the knee and the bone came out,rnAfter the operation, the doctor said t...

The Cause Of Cold Sweat And Feeling Unwell After Taking Aspirin?

The Cause Of Cold Sweat And Feeling Unwell After Taking Aspirin?

(10 months ago)

Why have you taken the miniaspi 80 medicine, the taste is not feeling well, it’s cold out, d...

The Cause Of The Cheeks, Hands And Feet That Appear Fuller?

The Cause Of The Cheeks, Hands And Feet That Appear Fuller?

(1 year ago)

Good afternoon, at the end of “this is my cheeks so added chubby a little greasy as usual, in some of my legs and hands also a little added, is this the effect of fattening ?...

Leave a Reply

Your email address will not be published. Required fields are marked *